# SDR AALA202003179015

- Difficulty date: March 16, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 78,231 hours, 9,843 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 7858973
- Condition: Defective
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAINS WINDSHIELD SHATTERED. REPLACED WINDSHIELD PER TASH CARD 56-94-01 (AALA202003179013) ALSO REPLACED WINDSHIELD HEAT CONTROL UNIT PER AMM 30-41-01. (AALA202003179015) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
